Department Mathematik



Dr. Parth Soneji

Mathematisches Institut der Universität München
Theresienstr. 39
D-80333 München


Tel:   +49 (0)89   2180 4459
Fax:  +49 (0)89   2180 4438
Büro: Block B, 3. Stock, 334

Arbeitsgruppe Analysis, Mathematische Physik und Numerik

Research Interests

The Calculus of Variations and Nonlinear Partial Differential Equations. More specifically:
- Lower Semicontinuity and Relaxation
- Functions of Bounded Variation
- Quasiconvexity and rank-one convexity
- Gradient Young Measures and Laminates

Publications and theses

[4] P. Soneji, On growth conditions for quasiconvex integrands, (2014) (submitted, preprint available on arXiv)

[3] P. Soneji, Relaxation in BV of integrals with superlinear growth, ESAIM Control Optim. Calc. Var. 20 (2014), no. 4, 1078-1122 (link)

[2] P. Soneji, Lower semicontinuity in BV of quasiconvex integrals with subquadratic growth, ESAIM Control Optim. Calc. Var. 19 (2013), no. 2, 555-573 (link)

[1] P. Soneji, Lower semicontinuity and relaxation in BV of integrals with superlinear growth , DPhil Thesis, University of Oxford (2013) (pdf)


Winter Semester 2015/16: Numerik I

Summer Semester 2015: Partial Differential Equations II

Winter Semester 2014/15: Partial Differential Equations I

Summer Semester 2014: Direct Methods in the Calculus of Variations